The side effect of dystonia came back a little over a week ago. It’s a side effect of the Clozapine that I’m taking. Dystonia is a disorder that involves involuntary muscle contractions; it is painful and annoying. For me, it occurs mainly in my ankles. A week ago, I started taking 0.5mg of Cogentin twice a day. It has helped, just like it used to help. However, I’m still having some issues at night. I have been taking the nighttime dose with all of my other bedtime medications. Maybe I should be taking the second dose a little bit earlier, such as with dinner. Even though it’s not gone completely, having most of it dissipate is a huge relief for me. Hopefully, by changing the time I take the Cogentin, I can get rid of the dystonia completely. If not, then I’ll have to talk to my psychiatrist about it again.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s